RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sovrem. Probl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sovrem. Probl. Mat., 2004, Issue 4, Pages 3–45 (Mi spm7)  

This article is cited in 2 scientific papers (total in 2 papers)

Algebraic Topology

S. P. Novikov


DOI: https://doi.org/10.4213/spm7

Full text: PDF file (275 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 515.14

Citation: S. P. Novikov, “Algebraic Topology”, Sovrem. Probl. Mat., 4, Steklov Math. Institute of RAS, Moscow, 2004, 3–45

Citation in format AMSBIB
\Bibitem{Nov04}
\by S.~P.~Novikov
\paper Algebraic Topology
\serial Sovrem. Probl. Mat.
\yr 2004
\vol 4
\pages 3--45
\publ Steklov Math. Institute of RAS
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/spm7}
\crossref{https://doi.org/10.4213/spm7}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2141343}
\zmath{https://zbmath.org/?q=an:1084.57001}


Linking options:
  • http://mi.mathnet.ru/eng/spm7
  • https://doi.org/10.4213/spm7
  • http://mi.mathnet.ru/eng/spm/v4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Samoylovich M.I., Talis A.L., “Structural Regularities of Helicoidally-Like Biopolymers in the Framework of Algebraic Topology: II. Alpha-Helix and Dna Structures”, Crystallogr. Rep., 58:5 (2013), 651–662  crossref  isi  elib  scopus
    2. Samoylovich M.I., Talis A.L., “Structural Regularities of Helicoidally-Like Biopolymers in the Framework of Algebraic Topology: I. Special Class of Stable Linear Structures Defined by the Sequence of Algebraic Polytopes”, Crystallogr. Rep., 58:4 (2013), 523–530  crossref  isi  elib  scopus
  • Современные проблемы математики
    Number of views:
    This page:1402
    Full text:884
    References:63

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020